Alert archive / Maryland / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 24, NWS Baltimore/Washington

May 4, 2012Anne Arundel County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at May 4, 2012, 12:59 PM EDT for Anne Arundel County, Maryland. It was in force for 9 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 4, 2012, 12:59 PM EDT (16:59 UTC)
Expired
May 4, 2012, 1:08 PM EDT
In force
9 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

County Anne Arundel County, MD

The radar

The Sterling radar (KLWX), 79 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 891 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
891 J/kg
Mixed-layer CIN
-164 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 10:16 AM EDT, 2 hours 43 minutes earlier.

Area forecast discussion, May 4, 10:16 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1016 AM EDT FRI MAY 4 2012

.SYNOPSIS...
AN UPPER-LEVEL DISTURBANCE WILL PASS THROUGH THE AREA TODAY BEFORE
BEFORE A COLD FRONT MOVES THROUGH TONIGHT INTO SATURDAY. HIGH
PRESSURE WILL BUILD OVERHEAD SUNDAY BEFORE MOVING OFF THE COAST
MONDAY. LOW PRESSURE AND ITS ASSOCIATED COLD FRONT MAY IMPACT THE
REGION DURING THE MIDDLE PORTION OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

INTERESTING SYNOPTIC SITUATION THIS MRNG - FOG IS LIFTING IN NERN
MD WHILE CNVCTN HAS ALREADY CROSSED I-81. E OF THE MTNS IS
OUTLOOKED AS SLT SVR. AM CONCERNED THAT THE COMBO OF THE ABV-TWO
ELEMENTS WL WORK AGAINST CNVCTV THREAT - ERN PART OF THE AREA WL
NOT HV ENUF TIME TO RECOVER/DESTABILIZE AND STORMS NEAR I-81 ARE
COMING THRU TOO EARLY IN THE DAY FOR SUFFICIENT HTG TO OCCUR. IN
ADDITION WIND FIELD IS WEAK. SHORT RANGE MDLS ARE NOT PICKING UP
ON THIS. FEEL ATTM PULSE SVR WOULD BE WORST THREAT.

SFC ANLYS SHOWS A DVLPG CD FNT ALONG THE N SIDE OF THE ERN GRT
LKS. THIS WL NOT REACH THE MASON-DIXON LN UNTIL LATE THIS EVE.
QUSTN WL BE HOW UNSTABLE THE MID ATLC ENVRIONMENT WL BE? THAT
REALLY CAN'T BE ANSWERED UNTIL WE SEE WHAT HAPPENS W/ THE MRNG
STORMS/HOW MUCH THE MD ATMOSPHERE WL CHG AFTR THE FOG LIFTS.

HV TAKEN MAX TEMPS TDA DOWN A FEW DEGS BASED ON CLD CVR/FOG...BUT
IF THERE ARE A FEW HRS OF M SUN SKIES TEMPERATURES CAN RISE QUICKLY.

MIN TEMPS TONIGHT WILL RANGE FROM THE 50S IN THE MOUNTAINS TO THE
MID AND UPPER 60S ACROSS DOWNTOWN WASHINGTON/BALTIMORE.

&&

.SHORT TERM /SATURDAY/...
THE SFC CDFNT WL BE S OF CWFA SAT MRNG...W/ NLY FLOW ACRS CWFA.
HIPRES FM SRN ONT WL BE BLDG SWD THRU THE WKND. HOW QUICKLY THAT
TRANSPIRES STILL UP IN THE AIR THO.

NAM BY FAR CONTS AS THE MOST AGGRESSIVE SOLN...BLDG RDG DOWN THE
CHSPK BAY...ADVECTING 50S DEWPTS SWD ACRS MOST OF THE CWFA /ARND 60
STILL SHD SWWD/. IN TURN...MAXT COOLER...H8-5 LAPSE RATES LESS...AND
INSTBY MINIMAL. LTST SREF/LWX WRF-NMM12G BOTH SUPPORT NAM...BUT IN A
MORE RESERVED SENSE. IN THIS SOLN...TSRA WUD BE DOUBTFUL...AND THE
BEST CHC AT SHRA WL BE IN THE SWRN CWFA. NRN/ERN CWFA WUD REMAIN
DRY...EXPERIENCING A PT-MOSUNNY SAT.

GFS REPRESENTS THE OTHER EXTREME...W/ SFC FNT STALLED ALNG SRN EDGE
OF CWFA...H8 FNT ACRS NRN CWFA...AND DEWPTS STILL IN THE MID 60S.
THUS INSTBY REMAINS AND TSTMS BUBBLE IN DAYTIME HEATING. 00Z
ECMWF/GGEM SUPPORT THIS SOLN.

MID LVL STEERING FLOW /WRN ATLC TROF AND MS VLY-GRTLKS RDG/ SHUD BE
ENUF TO ADVECT SOME DRIER AIR INTO THE NRN CWFA. THAT RESEMBLES THE
NAM. HWVR...CANNOT COMPLETELY NEGLECT GFS/ECMWF EITHER...AS THEY/VE
BEEN CONSISTENT...AND COOLER/DRIER AIR DOES RESIDE BHD SFC FNT BY
ABT 6 HRS. WL BE KEEPING CHC POPS /SHRA/ IN THE MRNG-MIDDAY SW OF
OMH-SHD...AND THEN SPREAD THAT NEWD /AS TSRA/ TO OKV-HEF-NHK IN THE
AFTN DUE TO DAYTIME HEATING. ADDED A RIBBON OF AFTN SCHC SHRA
MRB-NAK....AND WL HANG ONTO SCHC EVE SHRA ACRS THE S...SHD-EZF. POP
FCST HAS LWR THAN AVG CONFIDENCE. SIMILARLY...MAXT/MIN-T STRIKE A
COMPROMISE.

BY SAT NGT THERE/S ANOTHER WRINKLE...AS THE RDGG WL ALSO SUPPORT ELY
FLOW...POTENTIALLY ADVECTING LOW CLDS INLAND. THEREFORE...SKIES WL
SCT OUT BRIEFLY LT DAY-ELY EVNG BEFORE BKN CIGS RTN.

WL EMPHASIZE RDGG FOR THE SUNDAY FCST. ANY CHC AT PCPN WUD BE
CONFINED TO CENTRL SHEN VLY WWD...W/ ONLY SMALL POPS. WL ATTEMPT TO
ADVECT DRY ENUF AIR SWD FOR MRNG CLDS TO ERODE FOR A MOSUN AFTN ELSW.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...

CANADIAN HIPRES SHIFTS OFF THE COAST MON. THE DRIEST PERIOD DURING
THE ENTIRE 7-DAY FCST APPEARS TO BE THE LATE WEEKEND AND BEGINNING
OF NEXT WEEK. WX PATTERN BECOMES INCREASINGLY UNSETTLED BY MON
NGT OR TUE AS A SHORTWAVE TROUGH APPROACHES FROM THE OH VLY. A
MORE POTENT NR- STREAM TROUGH IS FCST TO DIG SWD INTO THE GREAT
LAKES/OH VLY MIDWEEK. WITH THE MID-ATLANTIC SITUATED IN UNSTABLE
WARM SECTOR... SCT SHOWERS AND STORMS LIKELY THRU WED.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...

CIGS/VSBYS WILL IMPROVE BY LATE MORNING. SCATTERED SHOWERS AND
T-STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO THIS EVENING.
T-STORM COVERAGE SHOULD BE MORE WIDESPREAD COMPARED TO RECENT
DAYS. T-STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND
LARGE HAIL. THE BEST CHANCE FOR SEVERE T-STORMS WILL BE DURING THE
LATE AFTERNOON AND EVENING HOURS ACROSS THE EASTERN TERMINALS.

A LIGHT NORTHWEST FLOW BEHIND A SURFACE THROUGH TONIGHT WILL ALLOW
FOR MOST AREAS TO DRY OUT LATE. PATCHY BR MAY CAUSE MVFR CONDITIONS...
BUT THE FLOW SHOULD BE STRONG ENOUGH TO PREVENT ANY IFR CONDITIONS
TONIGHT.

MAY HV MVFR CIGS AT THE BGNG OF SAT...BUT CIGS SHUD LIFT BY MIDDAY.
MAY ALSO HV BINOVC IN THE AFTN...SPCLY MRB/BWI/MTN. MEANWHILE...CHO
CUD SEE A TSTM.

HIPRES BLDS SAT NGT-SUN. A MARINE LYR MAY SPREAD INLAND...SUPPORTING
LOW CLDS/FOG. AT THE VERY LEAST XPCT MVFR CONDS AFTR MIDNGT TIL SUN
MRNG. POTL FOR IFR EXISTS.

VFR XPCTD ELY NXT WK.

&&

.MARINE...
A BACKDOOR BOUNDARY TO THE WEST WILL MIX OUT LATER THIS MORNING.
SCATTERED SHOWERS AND T-STORMS ARE EXPECTED TO DEVELOP LATER THIS
AFTERNOON AND EVENING. T-STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS AND LARGE HAIL. T-STORMS SHOULD MOVE OFF TO THE EAST LATE
TONIGHT. WIND SPEEDS WILL REMAIN BELOW SCA CRITERIA DURING THIS
TIME...BUT SPECIAL MARINE WARNINGS MAY BE WARRANTED THIS AFTERNOON
AND EVENING.

HIPRES BLDS ACRS WATERS THIS WKND...SPCLY SAT NGT-SUN. NLY FLOW AOB
10 KT SAT WL TURN ELY SUN.

SLY FLOW INCREASES ERY NEXT WEEK AS HIPRES SHIFTS OFF THE EAST
COAST. WINDS MAY INCREASE TO SCA LVLS LATE MON INTO TUE...BUT STILL
CONSIDERABLE UNCERTAINTY THIS FAR OUT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

UPDATE...WOODY!
PRVS...BJL/HTS
Hazardous weather outlook, May 4, 8:40 AM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
840 AM EDT FRI MAY 4 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
050945-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
840 AM EDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. SOME STORMS MAY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR PORTIONS OF THE MARYLAND
CHESAPEAKE BAY AND TIDAL POTOMAC RIVER LATE MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY. STORM DAMAGE REPORTS MAY
BE PHONED IN TO LOCAL AUTHORITIES OR THE NATIONAL WEATHER SERVICE.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-050945-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
840 AM EDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE THIS AFTERNOON ACROSS THE EASTERN PANHANDLE OF WEST
VIRGINIA...NORTHERN VIRGINIA...AND CENTRAL MARYLAND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TODAY. STORM DAMAGE REPORTS MAY
BE PHONED IN TO LOCAL AUTHORITIES OR THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, May 4, 11:49 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1149 AM EDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             2 WNW MCDOWELL          38.34N  79.52W
05/03/2012  E0.75 INCH       HIGHLAND           VA   PUBLIC

&&

EVENT NUMBER LWX1200090

KRAMAR
Local storm report, May 4, 11:52 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1152 AM EDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             2 W MCDOWELL            38.34N  79.53W
05/03/2012  E0.88 INCH       HIGHLAND           VA   PUBLIC

&&

EVENT NUMBER LWX1200091

KRAMAR
Local storm report, May 4, 11:53 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1153 AM EDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             2 W MCDOWELL            38.34N  79.53W
05/03/2012  E1.00 INCH       HIGHLAND           VA   PUBLIC

            RELAYED VIA POSTAL SERVICE.

&&

CORRECTED LOCATION

EVENT NUMBER LWX1200089

KRAMAR
Local storm report, May 4, 12:01 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1201 PM EDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             2 WSW ARDEN             39.40N  78.07W
05/03/2012  E1.00 INCH       BERKELEY           WV   PUBLIC

&&

EVENT NUMBER LWX1200092

KWIDELSKI
Local storm report, May 4, 12:03 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1203 PM EDT FRI MAY 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             FALLING WATERS          39.56N  77.89W
05/03/2012  E1.00 INCH       BERKELEY           WV   PUBLIC

&&

EVENT NUMBER LWX1200093

KWIDELSKI
Special weather statement, May 4, 12:13 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1213 PM EDT FRI MAY 4 2012

DCZ001-MDZ013-014-016-018-VAZ053-054-041700-
CHARLES MD-DISTRICT OF COLUMBIA DC-PRINCE GEORGES MD-ANNE ARUNDEL MD-
FAIRFAX VA-ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-CALVERT MD-
1213 PM EDT FRI MAY 4 2012

...STRONG THUNDERSTORMS TO AFFECT THE DISTRICT OF COLUMBIA...
ARLINGTON...CHARLES...PRINCE GEORGES...ANNE ARUNDEL...FAIRFAX AND
CALVERT COUNTIES...

AT 1213 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM FOREST HEIGHTS TO CLINTON TO BRANDYWINE...MOVING
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE SUITLAND-SILVER HILL...SUITLAND...BADEN...
MARLOW HEIGHTS...FORESTVILLE...DISTRICT HEIGHTS...MORNINGSIDE...
MARLTON...UPPER MARLBORO AND LARGO.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS ARE PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. HEAVY RAIN WITH THESE
STORMS WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3887 7650 3884 7648 3879 7651 3866 7652
      3861 7651 3858 7696 3877 7699 3882 7722
      3895 7656 3893 7645 3891 7645
TIME...MOT...LOC 1613Z 256DEG 25KT 3882 7700 3879 7688
          3869 7686

JE

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 8:12 PM EDTSpecial Weather StatementLWXHighland33 min
May 3, 8:25 PM EDTSpecial Weather StatementLWXGreene, Madison35 min
May 3, 8:26 PM EDTSpecial Weather StatementLWXCity of Harrisonburg34 min
May 3, 8:30 PM EDTSevere Thunderstorm WarningLWXHighland24 min
May 3, 8:52 PM EDTSevere Thunderstorm WarningLWXGreene, Madison, Orange38 min
May 3, 9:00 PM EDTSpecial Weather StatementLWXCity of Charlottesville15 min
May 3, 9:18 PM EDTSpecial Weather StatementLWXPage27 min
May 3, 9:21 PM EDTSpecial Weather StatementLWXRockingham24 min
May 3, 9:24 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Orange, City of Charlottesville51 min
May 3, 9:30 PM EDTSpecial Weather StatementLWXMadison, Rappahannock30 min
May 3, 9:57 PM EDTSevere Thunderstorm WarningLWXLoudoun48 min
May 3, 10:00 PM EDTSpecial Weather StatementLWXPage30 min
May 4, 9:15 AM EDTSpecial Weather StatementLWXPage, Shenandoah30 min
May 4, 9:45 AM EDTSpecial Weather StatementLWXPage, Rappahannock, Warren30 min
May 4, 10:58 AM EDTSpecial Weather StatementLWXCity of Manassas Park32 min
May 4, 11:12 AM EDTSpecial Marine WarningLWX73 min
May 4, 12:13 PM EDTSpecial Weather StatementLWXCity of Alexandria47 min
May 4, 12:20 PM EDTSpecial Marine WarningLWX85 min
May 3, 8:21 PM EDTSpecial Weather StatementLWXFrederick24 min
May 3, 8:28 PM EDTSevere Thunderstorm WarningLWXWashington26 min
May 3, 8:46 PM EDTSpecial Weather StatementLWXWashington29 min
May 3, 8:49 PM EDTSpecial Weather StatementLWXFrederick26 min
May 3, 8:58 PM EDTSpecial Weather StatementLWXWashington32 min
May 3, 9:16 PM EDTSpecial Weather StatementLWXCarroll, Frederick29 min
May 3, 9:42 PM EDTSpecial Weather StatementLWXCarroll48 min
May 3, 9:44 PM EDTSpecial Weather StatementLWXWashington46 min
May 3, 9:58 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Howard22 min
May 3, 10:17 PM EDTSpecial Weather StatementLWXBaltimore, City of Baltimore28 min
May 3, 10:26 PM EDTSpecial Weather StatementLWXHoward, Montgomery34 min
May 3, 10:34 PM EDTSpecial Weather StatementLWXBaltimore, City of Baltimore26 min
May 3, 10:43 PM EDTSpecial Weather StatementLWXMontgomery32 min
May 4, 12:36 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's24 min
May 4, 7:56 AM EDTSpecial Weather StatementLWXGrant34 min
May 4, 8:21 AM EDTSpecial Weather StatementLWXPendleton39 min
May 4, 8:27 AM EDTSpecial Weather StatementLWXPendleton33 min
May 4, 8:33 AM EDTSpecial Weather StatementLWXGrant, Mineral27 min
May 4, 8:47 AM EDTSpecial Weather StatementLWXHardy28 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.